# SDR SIMA2012058009

- Difficulty date: February 25, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 18,238 hours, 15,705 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4011003001
- Condition: Discharged
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070011500
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4374 CREW FOUND AFT CABIN FLASHLIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED AFT CABIN FLASHLIGHT IN REFERENCE TO EMB 145 AMM33-50-16-000-801-A AND 33-50-16-400-801-A OPERATIONAL WAS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
